# SDR SWAA2015072942299

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 89,880 hours, 66,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 6556685
- Condition: Misrouted
- Location: R2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR WIRE CABLE MISROUTED.  REROUTED CABLE IAW AMM.
